# SDR CKSA98184

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND HOLES DRILLED INTO RT UPPER CUSP FITTING AT FS 1000.  REMOVED AND REPLACED CUSP FITTING AT FS 1000 IAW DC8 SRM 51-1-20D AND 51-3-0.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04793 TASK NR Y1252.
